| Model Number |
24706 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that catheter entrapment on guidewire occurred.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for use.However, it was noted that the balloon was stuck on the wire.Both wire and balloon catheter were removed from the patient together at the same time.The procedure was completed with another of the same device.No patient complications nor injuries reported.